# SDR ASAA2016020515293

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 8,245 hours, 2,671 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20728
- Condition: Failed
- Location: Cabin Temp
- Part time: 8,260 hours, 2,675 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT, MASTER CAUTION AND AIR COND, 6 PACK, LIGHTS ILLUMINATE ON RECALL.  ZONE TEMP LIGHTS EXTINGUISH WHEN MASTER CAUTION IS PUSHED TO RESET.  FWD CABIN SUPPLY DUCT TEMP SELECTOR MOVEMENTS.  ACFT GROUNDED. PERFORMED BITE TEST OF ZONE TEMP CONTROLLERS, NR 2 ZONE TEMP CONTROLLER SHOWED FAILURE OF TRIM CONTROL VALVE.  BITE TEST PERFORMED IAW AMM 21-61-00-700-806-002. R & R FWD PASSENGER COMPARTMENT TRIM AIR MODULATION VALVE REF AMM 21-61-21-000-801 AND 21-61-21-400-801. OPS CK AND BITE CHECK GOOD, NO LEAKS.
